should be spelled M.I.R.E.N.N.A. and stand for:
And frequent attacks on significant other
I gotta say I am not a fan thus far. The reason I decided to use Mirena is because I need a birth control method I can tolerate (I barf if I take the pill) and that will successfully take away my periods because of my endometriosis. But so far I am not impressed with this little 'T' shaped device from h---. Ever since I got the evil little thing inserted I have been spotting non-stop (which in all honesty was expected but come on, enough already!), I get headaches, nausea, and feel like I have no energy, my last period was actually 9 (nine!) days long, I feel anxious/paranoid- a bit "Beautiful Mind"-ish certain times of day, and worst of all I am kind of freaking Nick out with my mood swings. Sometimes he looks at me like "who are you and what have you done with my wife?" It's so sad. A couple weekends ago was probably the scariest episode yet because I was about to start my period. To say I was a bit emotional was the understatement of the year. The picture below is a pretty good indication of my general disposition (and what Nick had to put up with):
So I have my 1 month check-up tomorrow and I am seriously considering having it removed. I just want my old, chillaxin', self back - as well as a husband that doesn't feel like he is walking on egg shells around me. :)
Has anyone else used Mirena and had similar experiences? Do the side effects eventually go away? ANY advice is much appreciated!